# SDR DHL9980625C

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Condition: Broken
- Location: Ws 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING UPPER EXTERIOR SURFACE CTR SPAR TRIM ANGLE BROKEN XRS 50.  REMOVED DAMAGED STRIP AND FABRICATED NEW METAL STRIP FROM SAME MATERIAL IAW DC8 SRM 51-1-4 PAR 3.  INSTALLED STRIP IAW DC8 SRM 51-1-15, PAR 2.  N/R CARD NR 0711.
